# SDR AALA20090928TUL12

- Difficulty date: September 9, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 27,421 hours, 11,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEAT ROWS 7DEF TO 11DEF INOPERATIVE.  REPAIRED WIRING HARNESS  FOR SEAT ROWS 7DEF TO 11DEF.
